MathSciNet Relay Station
MathSciNet bibliographic data
MR994389 03C62 (03E25)
Ciesielski, Krzysztof; Guzicki, Wojciech Generic families and models of set theory with the axiom of choice. Proc. Amer. Math. Soc. 106 (1989), no. 1, 199–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement